# SDR CALA2023091502799

- Difficulty date: September 12, 2023
- Submitted: September 16, 2023
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 119,418 hours, 18,558 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Latch
- Part number: 233T21001
- Condition: Unknown
- Location: Psu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 36 CENTER OVERHEAD PANEL FELL DOWN FOUND PSU LATCH OPEN, ARMED LATCH AND CLOSED PSU PER AMM 25-23-01.
